Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Had a hypertensive attack. Uneasiness in head, dizziness and tinnitus. MRI showing disc degeneration, loss of lordosis

hi doctor samuel. i am shalini. recently i had a vry high hypertensive attack. i am on medication for the same since a month now. however,my problem is that there is a feeling of shrillness in my ears which ofcourse is faint now. i also feel sense of tremendous uneasiness in my head , a dizziness when i yawn, or stretch or move my head down a bit . I had tinnitus in my ears . i had an mri of my cervical vry recently and there was a degeneration between c4, c5, c6 and c7. loss of lordosis n so on . this uncomfortable feeling aggravates in the evenings.i recently had i guess an attack of vertigo. when i turned to the right while sleeping. but now i feel my left side ear onward is causing. what should i do ?

Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
May 2014
Hi Shalini,
Thanks for writing in.
The MRI cervical spine says that you have degenerative changes at vertebral levels C4, C5, C6 and C7. This means that you need to or may have already consulted a neurologist for your problems.
If needed, the neurologist will suggest you to wear a collar and guide you for the services of a physiotherapist.
Please avoid sudden neck movements and always move your neck slowly.
Hope this helps.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor